# SDR AALA202203300411

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 29,301 hours, 3,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 SMALL EMERGENCY LIGHT LENSES MISSING AT INTERIOR WALL AT DOOR 2R. INSTALLED EMERGENCY LIGHT LENS AT 2R AS REQUIRED PER AMM 33-51-05.
